# SDR 07FDEA00214

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP UPPER SKIN AT STA XOF 563 AND STA XOF 569 EXISTING DOUBLERS REPAIR.  REMOVED NR 4 DOUBLERS IAW SRM 51-30-00.  REMOVED T/E SECTION IAW CMM 57-52-02.  AFTER REMOVED DAMAGED SKIN FOUND RIB P/N ARC1905-4 WITH CRACK 2" LONG.  PERFORMED HFEL INSP IAW NDT SPM 06 AND NO CRACK FOUND.  PERFORMED REPAIR DAMAGED AREA IAW SRM 57-10-00 FIG 7 VOL 1 AND REINSTALLED T/E PANEL IAW CMM 57-52-02, SEALED T/E PNL IAW SRM 51-41-01 VOL 2.
